MedElevator Войти в исследования
← Поиск публикаций
Pediatric nephrology (Berlin, Germany) · 2024

Acute kidney injury in lamotrigine-induced DRESS syndrome.

Клинический случайСтатьяПоддержка исследования: вне правительства СШАНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Brüning Klara Kristin, Pelivan Elena, Heinrich Marie-Christine, Bufler Philip, Kaindl Angela, Thumfart Julia

Аннотация

We present a case of lamotrigine-triggered DRESS (drug reaction with eosinophilia and systemic symptoms) syndrome with acute kidney injury stage 3. A 17-year-old girl with known epilepsy treated with lamotrigine presented with acute kidney injury as well as skin eruption, fever, and apathy. Extended diagnostics, considering infectious and autoimmune diseases, remained unremarkable. Lamotrigine blood levels were within the target range. Kidney biopsy showed acute interstitial nephritis with tubular necrosis. Methylprednisolone pulse therapy led to an improvement in kidney function; skin eruption and neurological symptoms resolved. During the hospital stay, the girl admitted to inconsistent and variable intake of lamotrigine, occasionally resulting in notable overdosing. This report demonstrates that acute kidney injury in lamotrigine-induced DRESS syndrome is an acute interstitial nephritis with tubular necrosis, an aspect that has not been deeply characterized so far. Additionally, we aim to elevate awareness towards non-adherence as cause of disease, especially among the adolescent population.

Предметные рубрики MeSH